CSN Login
Members Online: 6

Update on my dad

emg09
Posts: 252
Joined: Mar 2009

Things aren't so good again for my dad. He's really sick. He's having more stomach cramps, and all over body pain. The Dr. has since called my mom back and then sent me a note saying he was talking to her. I'm glad he will keep in touch that way from time to time. My dad is having stomach cramps again, vomiting and body aches. So, she's going to help him get ready and out the door. I hope he's ok!! I'm so worried about him. He didn't sound good on the phone yesterday. He hasn't eaten and is drinking very little. I'm sure he'd dehydrated as well. Please say extra prayers for him again. I'm worried this set back will change his faith once again!!!

Erika

kitten0385's picture
kitten0385
Posts: 278
Joined: Apr 2009

Erika,

I will definitely keep you and your family in my prayers during this time. What kind of chemo is your dad on? I'm having gruesome stomach cramping right now. I'm on taxotere and irinotecan. What pain meds does he take for the stomach cramping?

Cathy

mumphy's picture
mumphy
Posts: 486
Joined: Jun 2009

Hi,
Kitten sounds like you and Erika's dad are going through the same stuff, from that nasty
ir----I just call it CPT 11. Al goes for his treatment of the same thing tomarrow. I don't want to jinx anything but that cramping is the one thing he has'nt gotten from that stuff and it better stay that way. Al is taking percodan & they give hime ativan IV
right before he gets the stuff so maybe the ativan has something to do with it.

It's worth a try!!

(HUGS)

KATH

emg09
Posts: 252
Joined: Mar 2009

Hi Kath,

What other drug does Al get besides the CPT11? What does the Ativan do?? I'm just so worried. Honestly, I hope this chemo study doesn't kill him!!! He still sounded ok in the back ground, I didn't actually talk to him on the phone. What a mess!!

Erika

emg09
Posts: 252
Joined: Mar 2009

He's taking Irinotecan and Panitumumab. The Panitumumab is the drug they are studying in the clinical trial. Today is VERY sick still. He went in yesterday for fluids and antinausea IV's but it's not helping. I don't think he should be sick that quick after having the IV meds. I'm not sure which meds he takes for pain anymore, he's had to switch a few times. I know they've given him a morphine drip to try to control things when he's in clinic. He's taking Zofran and compazine for sickness. I'm so worried. I don't want him to give up from being so sick!!!

How are you feeling? What are you taking for the stomach cramps?

kitten0385's picture
kitten0385
Posts: 278
Joined: Apr 2009

I'm so sorry your dad still isn't feeling well. I'm not really taking anything as of right now for the stomach cramps, I have a call in to Mayo today and waiting for the return call to see what I should do...they hurt! I have zofran and compazine for nausea as needed too...luckily with the chemo I'm on I haven't been nauseous, just yucky cramping. I sure hope your dad feels better soon!

Cathy

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network